# SDR 7011203

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: General aviation
- Aircraft: N975CW
- Make and model: Cirrus SR22
- Aircraft serial: 0424
- Aircraft time: 124 hours
- Engine: Cont IO550N
- Engine time: 124 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: 51020001
- Condition: Loose
- Location: Fuel Hose
- Part time: 124 hours, 124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN FOR AN ANNUAL INSPECTION. A FUEL LEAK WAS NOTED AS A DISCREPANCY. FURTHER INVESTIGATION REVEALED THAT THE ORIGIN OF THE LEAK WAS COMING FROM A HOSE/BULKHEAD FITTING CONNECTION ON THE FIREWALL. THE HOSE B-NUT WAS FOUND TO BE FINGER TIGHT. THE FITTING HAD BEEN TORQUE STRIPED BUT THE STRIPE WAS BROKEN. MAINTENANCE LOGS WERE REVIEWED BUT SHOWED NO WORK PERFORMED ON THE FUEL SYSTEM, HOWEVER A STARTER ADAPTOR HAD BEEN RECENTLY REPLACED. IMMEDIATE INVESTIGATION OF ANY FUEL LEAK CANNOT BE OVERSTATED. THIS AIRCRAFT ALSO HAD A LOOSE FUEL PUMP ADJUSTMENT SCREW JAMB NUT.
